Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Intermittent rash on upper lip, flaky dry skin, burning sensation. Tried aloe vera gel. Cure?

I have an intermittent rash on my upper lip regardless of whether I shave or do not. This has been an issue for me for around three years. I m 27 yr old male. 72 kg wieght, exercise 3 times per week and drink lots of water. If I shave close I get a rash. If I do not shqve at all and let the beard grow, I get the rash underneath and skin starts to flake, dry and sting/burn. Have tried aloe vera gel, aveeno cream, hydrocortisone cream (made it worse) and nizoral . Any suggestions?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.You probably have pseudofolliculitis barbae(PSB) or seborrheic dermatitis(SD).The former comes due to incurling of closely shaven hair with resultant infection,the latter is due to dandruff on the hairy areas.Only your dermatologist can tell.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor